# SDR SWIA202305301029

- Difficulty date: May 29, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 44,739 hours, 41,720 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Warning Message
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE (FLT 4680 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 26687777 WITH THE FOLLOWING CORRECTIVE ACTION: "REFERENCE CP26687967 FOR REMOVAL AND REPLACEMENT OF LH MLG SIDE STAY ACTUATOR.REFERENCE CP26688073 FOR LANDING GEAR MECHANICAL AND HYDRAULIC HEALTH CHECK TASK CARD 32-900-1004-SKY.REFERENCE CP 26687914 FOR SMOD APPROVAL"
